# SDR HEEA072685

- Difficulty date: April 19, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N493PH
- Make and model: Bell 407
- Aircraft serial: 53393
- Aircraft time: 1,347 hours
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Indicator
- Part number: 44600045800
- Part serial: 3822B
- Condition: Stuck
- Location: Vertical Speed
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL SPEED INDICATOR STICKING. SENT TO MASCO FOR INSPECTION AND REPAIR.
